24 Hour Relief of:• Sneezing• Runny Nose• Itchy, Watery Eyes• Itchy Throat or Nose
Active Ingredient (In Each Tablet)...PurposeLoratadine 5mg...Antihistamine Inactive IngredientsAspartame, Citric Acid Anhydrous, Colloidal Silicon Dioxide, D&C Red No. 27 Aluminum Lake, FD&C Blue No. 2 Aluminum Lake, Flavor, Magnesium Stearate, Mannitol, Microcrystalline Cellulose, Sodium Starch Glycolate, Stearic Acid.
DirectionsAdults and children 6 years and over: Chew 2 tablets daily; not more than 2 tablet in 24 hours.Children 2 to under 6 years of age: Chew 1 tablet daily; not more than 1 tablet in 24 hours.Children under 2 years of age: Ask a doctor.Consumers with liver or kidney disease: Ask a doctor. Other Information• Phenylketonurics: Contains phenylalanine 1.4mg per tablet• Safety sealed: Do not use if the individual blister unit imprinted with Children's Claritin® is open or torn• Store between 20deg or 25degC (68deg to 77degF)
Always refer to the actual package for the most accurate information